# SDR QXEA200400007

- Difficulty date: January 10, 2004
- Submitted: January 13, 2004
- Operation: Air carrier
- Aircraft: N358PH
- Make and model: Dhav DHC8202
- Aircraft serial: 506
- Aircraft time: 13,835 hours, 19,743 cycles
- System (JASC): 2710 · Aileron Control System
- Part: Actuator
- Part number: LA11A2118
- Part serial: P86654
- Condition: Failed
- Location: Zone 600
- Part time: 13,835 hours, 19,743 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: F
- Precautionary procedure: A

## Discrepancy

AFTER TAKEOFF FROM SEA, THE A/C HAD A SLIGHT ROLLING MOTION TO THE RT.  THE CONTROLS FELT HARD TURNING TO THE LT.  THE AIRCRAFT RETURNED TO FIELD.  MAINTENANCE INSPECTED THE AIRCRAFT AND REPLACED THE RT AILERON TRIM TAB SPRINGS AND THE AILERON TRIM ACTUATOR.  OPERATIONAL CHECKS AND A CHECK FLIGHT WERE PERFORMED AND WERE GOOD.  THE AIRCRAFT WAS RETURNED TO SERVICE.
